# SDR FDEA2018062961591

- Difficulty date: June 26, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,012 hours, 25,695 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT EMERGENCY DOOR EICAS DURING FLIGHT. FOLLOWED FIM 52-71, FAULT TREE 805, ADJUSTED THE L3  EMERGENCY EXIT DOOR SENSOR S10096 IAW MM  52-71-00-05, PARAGRAPH 3,  PERFORMED A TEST IAW MM  52-71-00-05, TEST PASSED.
